# SDR SWAA2022022217683

- Difficulty date: August 3, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 ENGINE PYLON VERT SEAL RETAINER IS CRACKED. / REMOVED CRACKED VERT. SEAL RETAINER FROM RT WING UPPER T/E PANEL JUST AFT OF #2 ENGINE PYLON. INSTALLED NEW SEAL RETAINER IAW SRM 51-40-02-0G-0 PARA 4 AND IPC 57-50-00-25
